MathSciNet Relay Station
MathSciNet bibliographic data
MR2322731 11M41 (11B65 11M06)
Ohno, Yasuo; Okuda, Jun-Ichi On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3029–3037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement